Need Help? Visit our Advice Centre
Paracodol 20 Capsules

Paracodol 20 Capsules

Each tablet contains Paracetamol 500mg and Codeine 8mg. Inactive ingrediants are pregelatinised maize starch, collodial silicon dioxide, magnesium stearate, titanium dioxide, gelatin, shellac, soya lecithin, antifoam DC1510, iron oxide. Paracodol provides fast effective relief from headaches, cold and flu symptoms including raised temperature and sore throats; muscular and rheumatic pain; back pain, neuralgia, period pain and dental pain.

WARNING:

Do not exceed stated dose. ALWAYS READ THE LABEL

  • Our Price: £2.79
  • Qty

Need to ask the Pharmacist about this product? Click Here

More Products Like This

Paracetamol 500mg Supositories 10

Paracetamol 500mg Supositories 10

Paracetamol 500mg suppositories may be particularly useful in patients unable to take oral forms of Paracetamol, e.g. post-operatively or with nausea and vomiting.

  • Our Price: £48.28
  • More Info about Paracetamol 500mg Supositories 10
Anadin Ultra Double Strength 400mg 10 Capsules

Anadin Ultra Double Strength 400mg 10 Capsules

Anadin Ultra Double Strength Capsules are specially formulated for the treatment of back pain,joint pain , muscle ache and migraine. Each liquid filled soft capsule contains ibuprofen 400mg.

  • RRP £3.99
  • Our Price: £3.79
  • More Info about Anadin Ultra Double Strength 400mg 10 Capsules
Imigran Recovery 50mg Tablets  2 Tabs

Imigran Recovery 50mg Tablets 2 Tabs

Imigran Recovery is used to treat migraine. these tablets contain sumatriptan, which belongs to a group of medicines called triptans (5HT1 receptor agonists).

  • RRP £7.99
  • Our Price: £6.55
  • More Info about Imigran Recovery 50mg Tablets  2 Tabs
Nurofen Extpress 400mg Liquid Caps 10 Caps

Nurofen Extpress 400mg Liquid Caps 10 Caps

Nurofen Express 400mg Liquid Capsules provide extra strength in a single liquid filled capsule. They are rapidly absorbed to work where they are needed at the site of pain. The extra strength capsules provide effective relief from pain, inflammation and high temperatures.

  • RRP £4.85
  • Our Price: £4.25
  • More Info about Nurofen Extpress 400mg Liquid Caps 10 Caps
Syndol  10 Caplets

Syndol 10 Caplets

Fast relief from tension headaches. Syndol is formulated to bring fast effective relief from pain, especially the pain associated with Tension Headaches and Migraines. Syndol contains paracetamol, codeine and caffeine to relieve head pain , and doxylamine Succinate to relax muscular tension.

  • RRP £2.39
  • Our Price: £1.89
  • More Info about Syndol  10 Caplets
Aspro Clear Maximum Strength 16 Tablets

Aspro Clear Maximum Strength 16 Tablets

Aspro Clear Maximum Strength is a powerful and effective pain reliever which contains the maximum single dose of aspirin availablefor self medication. The special soluble maximum strength formulation is absorbed quickly into the bloodstream to bring pain relief.

  • RRP £2.15
  • Our Price: £1.95
  • More Info about Aspro Clear Maximum Strength 16 Tablets